Doctor insights on:
Adhd And Clonazepam
Not the best idea: Clonazapam can be habit forming and addictive. It's in a class of medications called sedative-hypnotics or downers. Stimulant medications can be considered uppers. So you take an upper in the morning and a downer at night? It doesn't seem wise, right. One can build up a tolerance to clonazapam, and over time, require higher and higher doses, leading to other problems like memory loss. Avoid it. ...Read moreSee 2 more doctor answers
Klonopin (clonazepam) belongs to a class of medications called benzodiazepines. They are also referred to as sedative-hypnotics & anxiolytics. These medications are used for a variety of indications to include anxiety, insomnia, muscle spasm, seizure, & alcohol withdrawal. All benzodiazepines including Clonazepam are potentially habit forming. Alcohol should be ...Read more
Can someone please explain to me the difference between: 1. Xanax and klonopin, 2. Different add vs. Adhd medications and 3. Opinions on pristiq?
3 for 1: 1.Klonopin lasts 20 hours, xanax only 4-8- so more likely to get rebound anxiety on xanax and more feeling dependent. Keep doses low of either. 2)add = adhd names changed to sell more books. 3)pristiq is a weaker version of Effexor with fewer side effects except on your wallet. ...Read more
I have ADHD and a panic disorder. I take Vyvanse 50mg daily and recently started taking Klonopin .5mg PRN. Will this combo affect my ability to focus?
I'm taking wellbutrin/pristiq/klonopin for depression/anxiety and Vyvanse for ADHD. Is that ok with all 4 meds? I feel great!
Multiple medication: Welbutrin is medication for treatment of depression. Pristiq is medication for treatment of depression and anxiety. Klonopin is medication for treatment of anxiety Vyvance is a medication for treatment of ADHD. Its side effect include symptoms of anxiety and depression. Welbutrin, Pristiq and Klonopin also have side effects. Please see a Psychiatrist for definitive diagnosis and side effect ...Read more
I was on klonopin 3 mg about to raise it to 4mg along with my prozak adhd meds like dextroamphetamine Concerta vyvanse and Adderall,trazodone, and multiple others like 7 months ago when I suddenly was taking off my insurance and I suffered so
Been seeing docs since childhood. ADHd, bipolar, anxiety. On lamictal, lithium, klonopin, vyvanse, opana and symbyax. Chief complaint anhedonia.advice?
What is considered a dangerous amount of clonazepam I take 2mg a day but I seen people on 8 mg a day?
Any amount: can be dangerous if not taken as prescribed. You do not want to combine CNS depressants (like alcohol and Klonopin) and you don't want to abruptly discontinue chloride channel drugs (benzodiazepines and barbiturates) With larger doses of Klonopin you can see increased risk of withdrawal seizures, respiratory depression and cognitive impairment. ...Read moreSee 2 more doctor answers
I took my last .125 dose of clonazepam on monday night. How long before its out of my system? Having some really bad withdraw.
1/2 life is 3 days: The dose that you write for Clonazepam is unclear . A typical starting dose is 0.5mg (4 times the dose you write). The higher the dose and the longer that you have been on it, the more difficult the withdrawal. It is advisable that you decrease the dose in small increments instead of stopping it suddenly. If you were truly only on 0.125mg your withdrawal symptoms should me minimal. ...Read moreSee 2 more doctor answers
Benzodiazepine: Klonopin (clonazepam) belongs to a class of medications called benzodiazepines. They are also referred to as sedative-hypnotics & anxiolytics. These medications are used for a variety of indications to include anxiety, insomnia, muscle spasm, seizure, & alcohol withdrawal. All benzodiazepines including Clonazepam are potentially habit forming. Alcohol should be avoided when taking these. ...Read moreSee 1 more doctor answer
Having clonazepam tablets for anixety since 7years, had started with upto 4mg total per day, now reduced it to 0.50mg at bedtime, I want to leave it c?
Work with doctor: Wow, you have really come a long way in reducing your clonazepam. This can be challenging to do, so i'm glad for you! you would need to decrease it very, very gradually with the help of your doctor. Probably no more than 10% every few weeks depending on your response, because it's so potent. You may need to get the last tapering increments through a compounding pharmacy; your doctor can help. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Mixing clonazepam and lorazepam
- Mixing clonazepam and ambien
- Zopiclone and clonazepam
- Ask a doctor a question free online
- Trazodone and clonazepam
- Clonazepam and alcohol
- Adhd and seroquel
- Back and neck pain and clonazepam
- Talk to a psychologist online for free